MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance, the autopulse platform (sn (b)(4)) displayed an error message "system error, out of service, revert to manual cpr".The defective processor board was replaced to remedy the fault.The platform failed the initial functional testing due to a system error, (latch error 136 - internal parameter corrupted) was observed upon powering up the device.Visual inspection was performed and found damaged encoder and motor cover.Following the replacement of defective parts, the device was further tested and passed all testing criteria with no issues or faults observed.The autopulse platform is a reusable device as well as a serviceable device and was manufactured in 2006.Therefore, this type of physical damages found during the visual inspection are characteristics of normal wear and tear for the life of the device.The platform has exceeded its expected service life of 5 years.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of reported complaints for autopulse (b)(4).
 
Event or Problem Description
During preventative maintenance (pm) service on the returned autopulse platform ((b)(4)), 'system error, out of service, revert to manual cpr' error message displayed on the screen during the initial functional test.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8153227
Report Number3010617000-2018-01223
Device Sequence Number252400
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1